# SDR HEEA0015914

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC17
- Condition: Failed
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER DROPS OFF LINE THEN COMES BACK ON IN-FLIGHT.
